Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Abdominal pain, gas formation, nausea, stomach pain, shivering. Treatment options?

So I have been having pain in my abdomen area since Saturday and it feels like I have gas. When I got the the bathroom my poop is still solid but my stomach hurts and I feel nausea but I won t throw up? Then I continuously shiver but I was hot when I was using the restroom ? Please help , I don t know if this is good or bad?
Asked On : Thu, 17 Jan 2013
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

You are experiencing constipation. Your stool is solid and cannot get out immediately. So, I suggest to:

- drink more water
- if no bowel movement, can take rectal enema
- take sena supplement together with lactulose
- eat more fiber rich foods
- exercise more

The shivering is due to extreme straining in the restroom and the pain you feel. If you do not have improvement after taking the above supplements, I suggest to consult GI specialist.

Until now, that is not something serious, but need proper attention to not to become serious.

All the best!
Feel free to ask me again if you have other concerns.
Answered: Sun, 1 Dec 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor